Inverse results for generalized Favard-Kantorovich and Favard-Durrmeyer operators in weighted function spaces
Bollettino dell'Unione Matematica Italiana (2006)
- Volume: 9-B, Issue: 1, page 183-195
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topReferences
top- BECKER, M. - BUTZER, P.L. - NESSEL, R.J., Saturation for Favard operators in weighted function spaces, Studia Math., 59 (1976), 139-153. Zbl0352.41023MR438006DOI10.4064/sm-59-2-139-153
- BECKER, M., Inverse theorems for Favard operators in polynomial weight spaces,Ann. Soc. Math. Pol., Ser. I: Comment Math., 22 (1981), 165-173. Zbl0508.41017MR641432
- BERENS, H. - LORENTZ, G.G., Inverse theorems for Bernstein polynomials, Indiana University Mathematics Journal, Vol. 21, No 8 (1972). Zbl0262.41006MR296579DOI10.1512/iumj.1972.21.21054
- BUTZER, P.L. - NESSEL, R.J., Fourier Analysis and Approximation, Vol. I, Academic Press, New York and London, 1971. Zbl0217.42603MR510857
- DITZIAN, Z. - TOTIK, V., Moduli of Smoothness, Springer Series in Computational Mathematics, Vol. 9, Springer-Verlag, New York Inc., 1987. MR914149DOI10.1007/978-1-4612-4778-4
- FAVARD, J., Sur les multiplicateurs d'interpolation, J. Math. Pures Appl., 23 (1944),219-247. Zbl0063.01317MR15547
- GAWRONSKI, W. - STADTMULLER, U., Approximation of continuous functions by generalized Favard operators, J. Approx. Theory, 34 (1982), 384-396. Zbl0484.41019MR656639DOI10.1016/0021-9045(82)90081-8
- NOWAK, G., Direct results for generalized Favard-Kantorovich and Favard-Durrmeyer operators in weighted function spaces. Demonstratio Math., 36 (2003), 879-891. Zbl1044.41011MR2018708
- NOWAK, G. - PYCH-TABERSKA, P., Approximation properties of the generalized Favard-Kantorovich operators, Ann. Soc. Math. Pol., Ser. I: Comment. Math., 39 (1999), 139-152. Zbl0970.41014MR1739024
- NOWAK, G. - PYCH-TABERSKA, P., Some properties of the generalized Favard Durrmeyer operators, Funct. et Approximatio, Comment. Math., 29 (2001), 103-112. MR2135601
- PYCH-TABERSKA, P., On the generalized Favard operators, Funct. Approximatio, Comment. Math., 26 (1998), 256-273. Zbl0920.41009MR1666626